Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 18, Number 6
HTML articles powered by AMS MathViewer

On strong Riesz summability factors of infinite series. I
J. S. Ratti PDF
Proc. Amer. Math. Soc. 18 (1967), 959-966
An asymptotic phase for a Sturm-Liouville operator with unbounded potential
Richard C. Gilbert PDF
Proc. Amer. Math. Soc. 18 (1967), 967-973
Entire functions of bounded index
Fred Gross PDF
Proc. Amer. Math. Soc. 18 (1967), 974-980
Basic sets of polynomials for generalized Beltrami and Euler-Poisson-Darboux equations and their iterates
E. P. Miles and Eutiquio C. Young PDF
Proc. Amer. Math. Soc. 18 (1967), 981-986
Fixed points and openness in a locally convex space
Nguyen-Xuan Loc PDF
Proc. Amer. Math. Soc. 18 (1967), 987-991
Some identities related to Pólya’s property $W$ for linear differential equations
Anton Zettl PDF
Proc. Amer. Math. Soc. 18 (1967), 992-994
A mean value property of elliptic equations with constant coefficients
Anil K. Bose PDF
Proc. Amer. Math. Soc. 18 (1967), 995-996
Existence, uniqueness, and spectral properties of nonlinear eigenvalue problems
Donald S. Cohen PDF
Proc. Amer. Math. Soc. 18 (1967), 997-999
Some properties of Hilbert scales
Robert Bonic PDF
Proc. Amer. Math. Soc. 18 (1967), 1000-1003
Points of minimum norm on smooth surfaces in Banach spaces
Robert Bonic PDF
Proc. Amer. Math. Soc. 18 (1967), 1004-1005
Existence theory for certain ordinary differential equations with a monotone singularity
Keith Miller PDF
Proc. Amer. Math. Soc. 18 (1967), 1006-1008
Completeness in finite algebras with a single operation
G. Rousseau PDF
Proc. Amer. Math. Soc. 18 (1967), 1009-1013
Various types of norm-determining manifolds
B. E. Wilder PDF
Proc. Amer. Math. Soc. 18 (1967), 1014-1019
A note on the lower derivate of a set function and semihereditary systems of sets
W. F. Pfeffer PDF
Proc. Amer. Math. Soc. 18 (1967), 1020-1025
Extreme points of some convex subsets of $L^{1}(0, 1)$
John V. Ryff PDF
Proc. Amer. Math. Soc. 18 (1967), 1026-1034
Some theorems concerning the continuity of algebra homomorphisms
Bruce Alan Barnes PDF
Proc. Amer. Math. Soc. 18 (1967), 1035-1038
Groups and semigroups with solvable word problems
B. H. Mayoh PDF
Proc. Amer. Math. Soc. 18 (1967), 1038-1039
Symmetric maximal ideals in $M(G)$
B. E. Johnson PDF
Proc. Amer. Math. Soc. 18 (1967), 1040-1044
Stability of bases in complete barrelled spaces
L. J. Weill PDF
Proc. Amer. Math. Soc. 18 (1967), 1045-1050
A version of the Lévy-Baxter theorem for the increments of Brownian motion of several parameters
Simeon M. Berman PDF
Proc. Amer. Math. Soc. 18 (1967), 1051-1055
On a theorem of Haar
J. J. Price PDF
Proc. Amer. Math. Soc. 18 (1967), 1056-1057
Existence of finite invariant measures for Markov processes
V. E. Beneš PDF
Proc. Amer. Math. Soc. 18 (1967), 1058-1061
On isomorphisms with small bound
Michael Cambern PDF
Proc. Amer. Math. Soc. 18 (1967), 1062-1066
Existence conditions for the Lane integral
Keith P. Smith and Fred M. Wright PDF
Proc. Amer. Math. Soc. 18 (1967), 1067-1073
On the hyperspace of subcontinua of the pseudoarc
William R. R. Transue PDF
Proc. Amer. Math. Soc. 18 (1967), 1074-1075
A note on a cellularity theorem by Doyle
D. G. Stewart PDF
Proc. Amer. Math. Soc. 18 (1967), 1076-1077
A remark on the Brown-Casler mapping theorem
D. A. Moran PDF
Proc. Amer. Math. Soc. 18 (1967), 1078
Note on the annulus conjecture
W. A. LaBach PDF
Proc. Amer. Math. Soc. 18 (1967), 1079
Retraction in $m$-paracompact spaces
Vincent J. Mancuso PDF
Proc. Amer. Math. Soc. 18 (1967), 1080-1083
Metrization of proximity spaces
Solomon Leader PDF
Proc. Amer. Math. Soc. 18 (1967), 1084-1088
Stationary point free group actions
R. E. Stong PDF
Proc. Amer. Math. Soc. 18 (1967), 1089-1092
Compactness of mappings on products of locally connected generalized continua
R. F. Dickman PDF
Proc. Amer. Math. Soc. 18 (1967), 1093-1094
On periodicity in limit sets
James W. England PDF
Proc. Amer. Math. Soc. 18 (1967), 1095-1099
Isomorphisms between semigroups of integers
Page Painter PDF
Proc. Amer. Math. Soc. 18 (1967), 1100-1101
Global dimension of Artinian rings
Abraham Zaks PDF
Proc. Amer. Math. Soc. 18 (1967), 1102-1106
Fixed points and stable subgroups of algebraic group automorphisms
D. J. Winter PDF
Proc. Amer. Math. Soc. 18 (1967), 1107-1113
Nonhereditary semisimple classes
W. G. Leavitt and E. P. Armendariz PDF
Proc. Amer. Math. Soc. 18 (1967), 1114-1117
On cohomological triviality
H. Onishi PDF
Proc. Amer. Math. Soc. 18 (1967), 1117-1118
Groups of elliptic linear fractional transformations
R. C. Lyndon and J. L. Ullman PDF
Proc. Amer. Math. Soc. 18 (1967), 1119-1124
On the analog of Littlewood’s problem in power series fields
R. T. Bumby PDF
Proc. Amer. Math. Soc. 18 (1967), 1125-1127
A lower bound for permanents of $(0, 1)$-matrices
Henryk Minc PDF
Proc. Amer. Math. Soc. 18 (1967), 1128-1132
Commutative rings over which every module has a maximal submodule
Ross M. Hamsher PDF
Proc. Amer. Math. Soc. 18 (1967), 1133-1137
A note on the quotient field of the domain $D[[X]]$
Robert Gilbert PDF
Proc. Amer. Math. Soc. 18 (1967), 1138-1140
Errata, volume 16; Errata, volume 17; Errata, volume 18
PDF
Proc. Amer. Math. Soc. 18 (1967), 1141-1143
Errata to: “An approximation theorem for a class of operators”
G. K. Leaf PDF
Proc. Amer. Math. Soc. 18 (1967), 1141-1142
Errata to: “An existence theorem for difference polynomials”
R. M. Cohn PDF
Proc. Amer. Math. Soc. 18 (1967), 1142-1143
Errata to: “On the center of the group of a link”
Kunio Murasugi PDF
Proc. Amer. Math. Soc. 18 (1967), 1142